Alert archive / Texas / Beach Hazards Statements in 2019

Beach Hazards Statement 2, NWS Houston/Galveston, TX

May 7, 2019Galveston County, Matagorda County, Texas

NWS Houston/Galveston, TX issued this beach hazards statement at May 7, 2019, 4:09 PM CDT for Galveston County, Matagorda County, Texas. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
May 7, 2019, 4:09 PM CDT (21:09 UTC)
Expired
May 10, 2019, 7:00 AM CDT
In force
63 hr
Issued by
NWS Houston/Galveston, TX

Counties Galveston County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 57 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2336 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

813 
WHUS44 KHGX 072109
CFWHGX

Coastal Hazard Message
National Weather Service Houston/Galveston TX
409 PM CDT Tue May 7 2019

...Elevated Tide Levels and Strong Rip Currents Through Thursday...

.Persistent southeasterly winds will continue and should strengthen 
tonight and continue elevated through Thursday. Runup on the beaches 
should worsen and cause minor beach flooding and strong rip currents.

TXZ436-438-080515-
/O.NEW.KHGX.BH.S.0002.190507T2109Z-190510T0000Z/
Galveston Island and Bolivar Peninsula-Matagorda Islands-
409 PM CDT Tue May 7 2019

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY EVENING...

The National Weather Service in Houston/Galveston has issued a
Beach Hazards Statement for strong rip currents and minor beach
flooding, which is in effect through Thursday evening. 

* HAZARDS...Strong rip currents and minor beach flooding. Low lying 
  flood prone roads near Gulf facing shores may periodically flood 
   near high tide times. 

* TIMING...tonight through Thursday. 

* LOCATION...Mainly Gulf facing shores. 

* POTENTIAL IMPACTS...Hazardous swimming conditions for strong rip
  currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

&&

$$
4 follow-up statements
572 
WHUS44 KHGX 081240
CFWHGX

Coastal Hazard Message
National Weather Service Houston/Galveston TX
740 AM CDT Wed May 8 2019

...Elevated Tide Levels and Strong Rip Currents Through
Thursday...

.Persistent southeasterly winds will continue and should
strengthen tonight and continue elevated through Thursday. Runup
on the beaches should worsen and cause minor beach flooding and
strong rip currents.

TXZ436-438-090300-
/O.CON.KHGX.BH.S.0002.000000T0000Z-190510T0000Z/
Galveston Island and Bolivar Peninsula-Matagorda Islands-
740 AM CDT Wed May 8 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* HAZARDS...Strong rip currents and minor beach flooding. Low 
  lying flood prone roads near Gulf facing shores may 
  periodically flood near high tide times. 

* TIMING...Today through Thursday.

* LOCATION...Mainly Gulf facing shores.

* POTENTIAL IMPACTS...Hazardous swimming conditions for strong 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

&&

$$
275 
WHUS44 KHGX 082036
CFWHGX

Coastal Hazard Message
National Weather Service Houston/Galveston TX
336 PM CDT Wed May 8 2019

...Elevated Tide Levels and Strong Rip Currents Through Thursday...

.Persistent southeasterly winds are expected to remain elevated 
through Thursday. Runup on the beaches could should worsen and 
may cause minor beach flooding and strong rip currents.

TXZ436-438-090445-
/O.CON.KHGX.BH.S.0002.000000T0000Z-190510T0000Z/
Galveston Island and Bolivar Peninsula-Matagorda Islands-
336 PM CDT Wed May 8 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING...

* HAZARDS...Strong rip currents and minor beach flooding. Low lying 
  flood prone roads near Gulf facing shores may periodically flood 
  near high tide times. 

* TIMING...Today through Thursday.

* LOCATION...Mainly Gulf facing shores.

* POTENTIAL IMPACTS...Hazardous swimming conditions for strong 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

&&

$$
865 
WHUS44 KHGX 091209
CFWHGX

Coastal Hazard Message
National Weather Service Houston/Galveston TX
709 AM CDT Thu May 9 2019

...Elevated Tide Levels and Strong Rip Currents Through
Thursday...

.Persistent southeasterly winds are expected to remain elevated
through today. Runup on the beaches could should worsen and
may cause minor beach flooding and strong rip currents.

TXZ436-438-092015-
/O.CON.KHGX.BH.S.0002.000000T0000Z-190510T0000Z/
Galveston Island and Bolivar Peninsula-Matagorda Islands-
709 AM CDT Thu May 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* HAZARDS...Strong rip currents and minor beach flooding. Low 
  lying flood prone roads near Gulf facing shores may 
  periodically flood near high tide times. 

* TIMING...Today through Thursday.

* LOCATION...Mainly Gulf facing shores.

* POTENTIAL IMPACTS...Hazardous swimming conditions for strong 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

&&

$$
057 
WHUS44 KHGX 091936
CFWHGX

Coastal Hazard Message
National Weather Service Houston/Galveston TX
236 PM CDT Thu May 9 2019

...Elevated Tide Levels and Strong Rip Currents Through
early Friday...

.Persistent southeasterly winds are expected to remain elevated
through today. Run-up on the beaches could worsen and may
cause minor beach flooding and strong rip currents.

TXZ436-438-101200-
/O.EXT.KHGX.BH.S.0002.000000T0000Z-190510T1200Z/
Galveston Island and Bolivar Peninsula-Matagorda Islands-
236 PM CDT Thu May 9 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING...

* HAZARDS...Strong rip currents and minor beach flooding. Low 
  lying flood prone roads near Gulf facing shores may 
  periodically flood near high tide times. 

* TIMING...Through early Friday.

* LOCATION...Mainly Gulf facing shores.

* POTENTIAL IMPACTS...Hazardous swimming conditions for strong 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this beach hazards statement went out at May 7, 4:06 PM CDT, 3 minutes earlier.

Area forecast discussion, May 7, 4:06 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
406 PM CDT Tue May 7 2019

.DISCUSSION...

Scattered to numerous showers and storms have erupted across the
area this afternoon. While most of the area has seen half an inch
of rain or less, several storms have dropped an inch or more, and
a couple storms on the north and south ends of the Houston metro
have produced significantly more rain - to above 4 inches in
Kingwood - and caused flooding issues. This is just the beginning
of a wet week, and while today's flooding issues are relatively
isolated, any rain will wet the soils in advance of multiple wet
days as cold front stalls out over Southeast Texas. River flooding
will be the primary threat with the prolonged period of rain, but
flash flooding is also a concern, particularly as the ground
becomes more saturated through the week. All in all, over the next
week, look for a widespread 5-8 inches of rainfall with isolated
spots of 9-12 inches.

.NEAR TERM [Through Tonight]...

Flash flood warnings are in effect both on the north and south
ends of the Houston metro thanks to two persistent clusters of
thunderstorms. A gauge in Kingwood has already registered 4.68
inches of rain today, and radar estimates in isolated spots are as
high as 6-7 inches. Did consider beginning a flash flood watch
today, but given the isolated nature of the flooding concerns
today and likely tomorrow, will probably hold off until we come
closer to the stalled front expected.

These storms are slow moving and efficient rainmakers as they sit
in what appears to be a weak warm front/coastal trough as it
drifts slowly inland. We should see rain begin to taper off this
evening as we lose solar heating, but may not disappear entirely
in the vicinity of this boundary overnight.

.SHORT TERM [Wednesday and Wednesday Night]...

This front, perhaps reinforced by outflow from today's storms,
will provide a potential focus for more rain tomorrow. So, in a
bit of a last minute change in coordination with WPC, have gone
ahead and made Wednesday a bit wetter. The main action still looks
to be along a cold front as it drops through North Texas towards
our area. Storms along this front have a higher potential of
becoming severe, though a complicating factor may be if showers
and storms start up in our area from mesoscale factors before all
the synoptic features come into line.

.LONG TERM [Thursday Through Tuesday]...

On Thursday, look for the front to stall. As it sits parallel
underneath southwest flow aloft, look for multiple compact vort
maxes to shoot over the stalled frontal zone, beginning Thursday.
Friday looks to be about as wet, if not wetter, though precise
timing is going to depend on hard to predict shortwave troughs, so
there is continued uncertainty in timing for this extended portion
of the forecast.

Waves of rain will carry into the weekend, before starting to wind
down - perhaps only briefly - at the start of next week. From
there, there's a pretty significant breakdown in model agreement.
The Euro successfully pushes the band of rain offshore, giving us
a respite through the first half of next week. The GFS is much
more awful to us, keeping rain continuing near the coast right
into next week. With bigger fish to fry right now, will leave some
time to obtain more clarity.

&&

.AVIATION [18Z TAF Issuance]...

Messy TAFS for the first few hours with the storms over the
LBX/SGR/HOU/IAH/CXO terminals expanding into the UTS/CLL areas
while likely tapering off in the SGR/HOU/IAH/CXO areas as the
airmass works itself over. Ceilings a mix of MVFR/VFR becoming
MVFR. Storms forecast to develop Wednesday morning well northwest
of the region and push toward the area but models have been fairly
consistent with capping over the southern terminals through
18z...am concerned that with the expected heating tomorrow and the
moisture available may be able to overcome that capping. Will
show VCSH developing around 15-16z time frame for now.

45

&&

.MARINE...

Southeast flow still looks to be firmly entrenched and unlikely to
change direction through Thursday. Winds should increase this
afternoon and will be issuing a SCEC for the Gulf waters through 7
am. Slowly building seas tonight through Thursday will probably need
SCA flags at times. Winds should relax slightly as the cold front
edges into SETX Thursday and Thursday night. The persistent flow and
elevated tide levels already should build as the winds increase and
will probably be seeing strong rip currents tonight through Thursday
and beach flooding possible impact times for low lying roads near
the Gulf facing shores around high tide +/- 2 hours...especially
Wednesday afternoon and Thursday afternoon.

45

&&

.HYDROLOGY...

Minor to major river flooding is occurring and/or forecast along the
Trinity River and portions of the Brazos River. Rises to action
stage are also occurring or forecast along the Colorado and San
Jacinto Rivers due to recent rainfall. The current river forecasts
only take into consideration the next 24 hours of forecast rainfall.
Keep in mind that the rainfall over the next 24 hours will continue
to prime the soils, but the rainfall this weekend will be the main
concern as much of the rainfall will be falling on top of swollen
rivers and the current flood waves. Be sure to monitor developing
conditions to see how rainfall over the next 5 days will impact the
river forecasts.

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  71  82  71  83  60 /  30  70  50  60  80
Houston (IAH)          73  83  73  86  68 /  30  60  50  70  80
Galveston (GLS)        76  80  76  82  74 /  30  40  30  50  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...None.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Wednesday morning
     for the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM...Waters from Freeport
     to Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

&&

NEAR TERM...Luchs
SHORT TERM...Luchs
LONG TERM...Luchs
AVIATION...45
MARINE...45
HYDROLOGY...38
Hazardous weather outlook, May 7, 6:13 AM CDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
613 AM CDT Tue May 7 2019

TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313-
335>338-081115-
Austin-Brazos-Burleson-Chambers-Coastal Brazoria-
Coastal Galveston-Coastal Harris-Coastal Jackson-
Coastal Matagorda-Colorado-Fort Bend-Grimes-Houston-
Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson-
Inland Matagorda-Madison-Montgomery-Northern Liberty-Polk-
San Jacinto-Southern Liberty-Trinity-Walker-Waller-Washington-
Wharton-
613 AM CDT Tue May 7 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Showers and thunderstorms will develop over the coast and Gulf
waters before spreading inland, mostly along and west of I-45 by
the early afternoon hours, and then better concentrating over our
northern zones by this evening. Locally heavy rainfall, damaging
wind and hail will be the main weather hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong storms are possible Wednesday into Thursday as another
upper level disturbance moves across the region. This feature can
also produce scattered showers and thunderstorms, and some of the
storms could produce heavy rain and localized flooding. Damaging
winds, hail, and isolated tornadoes will also be possible.

Another upper level disturbance coupled with an approaching cold
front will set the stage for additional strong thunderstorms on
Friday into the weekend. The cold front will stall over Southeast
Texas Friday and Saturday. A series of upper level disturbances
coupled with the front and abundant moisture will create a
favorable environment for heavy rain both days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today. Emergency managers
should prepare for activation at various times during the
upcoming week.

TXZ436>438-081115-
Brazoria Islands-Galveston Island and Bolivar Peninsula-
Matagorda Islands-
613 AM CDT Tue May 7 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Some showers and thunderstorms will be possible today, and could
produce heavy rainfall, gusty winds, and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Slightly elevated water levels will approach 3.5 feet by
Wednesday morning. Coastal run-up will be possible, potentially
impacting vulnerable locations such as Highway 87 and 124. Strong
rip currents will also be possible along Gulf facing beaches.

A series of upper level disturbances will bring periods of showers
and thunderstorms to the area during the upcoming week. Some
storms could be strong with gusty winds, hail and periods of
heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today. Emergency managers
should prepare for activation at various times during the
upcoming week.

GMZ330-335-350-355-370-375-081115-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
613 AM CDT Tue May 7 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Some showers and thunderstorms will be possible today, and could
produce heavy rainfall, gusty winds, and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A series of upper level disturbances will bring periods of showers
and thunderstorms to the area during the upcoming week. Some
storms could be strong with gusty winds, hail and periods of
heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, May 7, 12:18 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1218 PM CDT Tue May 7 2019

TXZ227-237-071800-
Inland Brazoria TX-Fort Bend TX-
1218 PM CDT Tue May 7 2019

...SPECIAL WEATHER STATEMENT...

At 1218 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bonney, or 10 miles southwest of Manvel, moving northwest at 10 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Southern Missouri City, southwestern Manvel, Fresno, Arcola, Iowa
Colony, Bonney, Thompsons, Sienna Plantation, Fort Bend Houston,
Brazos Bend State Park, Juliff and Rosharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2938 9535 2929 9548 2940 9572 2949 9567
      2960 9548
TIME...MOT...LOC 1718Z 136DEG 8KT 2938 9549
Special weather statement, May 7, 1:53 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
153 PM CDT Tue May 7 2019

TXZ199-213-071915-
Inland Harris TX-Montgomery TX-
153 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY AND NORTH
CENTRAL HARRIS COUNTIES UNTIL 215 PM CDT...

At 151 PM CDT, Doppler radar was tracking two strong thunderstorms
just south of Porter and to the south of Spring. Movement was north
at around 10 mph.

Winds in excess of 40 mph, locally heavy rainfall and frequent
lightning will be possible with these storms.

Locations impacted include...
Humble, Kingwood, Spring, northern Bush Intercontinental Airport,
Lake Houston, Porter and New Caney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 3017 9515 3010 9542 2996 9541 3005 9514
TIME...MOT...LOC 1851Z 197DEG 6KT 3009 9520 3001 9538
Local storm report, May 7, 2:48 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
248 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             1 S IOLA                30.76N  96.07W
05/07/2019  M1.00 INCH       GRIMES             TX   SOCIAL MEDIA

            TWITTER REPORT WITH PHOTO.

&&

EVENT NUMBER HGX1900096

KP
Local storm report, May 7, 2:56 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
256 PM CDT TUE MAY 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FUNNEL CLOUD     3 W HUMBLE              29.99N  95.31W
05/07/2019                   HARRIS             TX   TRAINED SPOTTER

            KIAH FAA TOWER REPORTED A FUNNEL CLOUD.

&&

EVENT NUMBER HGX1900097

KP
Special weather statement, May 7, 3:14 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
314 PM CDT Tue May 7 2019

TXZ213-227-237-072100-
Inland Brazoria TX-Inland Harris TX-Fort Bend TX-
314 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR FORT BEND...NORTH CENTRAL
BRAZORIA AND SOUTHWESTERN HARRIS COUNTIES UNTIL 400 PM CDT...

At 313 PM CDT, Doppler radar was tracking a strong thunderstorm
centered 7 miles southeast of Rosenberg, moving north at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Sugar Land, Missouri City, Rosenberg, Stafford, Bellaire, West
University Place, Katy, Richmond, Piney Point Village, Greenway /
Upper Kirby Area, Fresno, Mission Bend, Town West, Pecan Grove,
Eldridge / West Oaks, University Place, First Colony, Afton Oaks /
River Oaks Area, Neartown / Montrose and Astrodome Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2942 9548 2937 9577 2946 9597 2977 9585
      2974 9539
TIME...MOT...LOC 2013Z 194DEG 12KT 2947 9572
Special weather statement, May 7, 3:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
356 PM CDT Tue May 7 2019

TXZ213-227-237-072145-
Inland Brazoria TX-Inland Harris TX-Fort Bend TX-
356 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR FORT BEND...NORTH CENTRAL
BRAZORIA AND SOUTH CENTRAL HARRIS COUNTIES UNTIL 445 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Thompsons, or near First Colony, moving northeast at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Western Pearland, Sugar Land, Missouri City, Rosenberg, Stafford,
Richmond, Town West, Pecan Grove, First Colony, Fresno, Mission Bend,
Meadows Place, Arcola, Fulshear, Pleak, Fairchilds, Beasley,
Thompsons, New Territory and Sienna Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2933 9565 2946 9596 2973 9587 2968 9564
      2961 9533
TIME...MOT...LOC 2056Z 234DEG 15KT 2949 9566

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 12:18 PM CDTSpecial Weather StatementHGXFort Bend42 min
May 7, 12:25 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, San Jacinto2 hr
May 7, 1:08 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend52 min
May 7, 1:14 PM CDTFlash Flood WarningHGXHarris, Montgomery91 min
May 7, 1:28 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend62 min
May 7, 1:43 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery62 min
May 7, 1:53 PM CDTSpecial Weather StatementHGXHarris22 min
May 7, 2:12 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery33 min
May 7, 2:20 PM CDTAreal Flood AdvisoryHGXBrazoria55 min
May 7, 2:28 PM CDTFlash Flood WarningHGXHarris, Montgomery22 min
May 7, 2:28 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery32 min
May 7, 2:31 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker29 min
May 7, 3:01 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery44 min
May 7, 3:08 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris2 hr
May 7, 3:14 PM CDTSpecial Weather StatementHGXFort Bend46 min
May 7, 3:27 PM CDTFlash Flood WarningHGXHarris, Montgomery2 hr
May 7, 3:37 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend113 min
May 7, 3:50 PM CDTAreal Flood AdvisoryHGXColorado55 min
May 7, 3:56 PM CDTSpecial Weather StatementHGXFort Bend49 min
May 7, 4:08 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery2 hr
May 7, 4:13 PM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery37 hr
May 7, 4:13 PM CDTRiver Flood WarningHGXHarris, Montgomery18 hr
May 7, 4:14 PM CDTSevere Thunderstorm WarningHGXFort Bend31 min
May 7, 4:31 PM CDTAreal Flood AdvisoryHGXLiberty119 min
May 7, 4:53 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery3 hr
May 7, 4:57 PM CDTAreal Flood AdvisoryHGXLiberty3 hr
May 7, 5:15 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
May 7, 5:22 PM CDTFlash Flood WarningHGXFort Bend6 hr
May 7, 5:34 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Wharton3 hr
May 7, 6:33 PM CDTAreal Flood AdvisoryHGXHarris117 min
May 7, 6:48 PM CDTFlash Flood WarningHGXHarris2 hr
May 7, 6:58 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Wharton3 hr

Nearby

Beach Hazards Statements in Texas, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.